# SDR ASAA12511524

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,286 hours, 3,730 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5736
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Part time: 14,209 hours, 4,800 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG "COWL VALVE OPEN" LIGHT FLICKERED TO BRIGHT/DIM INTERMITTENTLY PRIOR TO DESCENT FROM FL370 (THE BLUE LIGHT).  ACFT GROUNDED.  R & R ENGINE COWL TAI VALVE IAW AMM 30-21-11.  GROUND FUNCTIONAL TEST GOOD IAW AMM 30-21-710-801. NO HISTORY LAST 30 DAYS.
